JIPMat

JIPMat (Jurnal Ilmiah Pendidikan Matematika) is registered with p-ISSN 2502-7638 and e-ISSN 2502-8391 is a scientific journal of Mathematics Education Department Universitas PGRI Semarang which focuses on the delivery of information on mathematics education from elementary school to university high. JIPMat is published 2 times a year in April and October.

Already have a Username/Password for JIPMat?
Go to Login

Need a Username/Password?
Go to Registration

Registration and login are required to submit items online and to check the status of current submissions.



Journal Homepage Image

Announcements

 
No announcements have been published.
 
More Announcements...

Vol 4, No 1 (2019)

Table of Contents

Articles

Aan Hendroanto, Harina Fitriyani, Rostien Puput Anggoro
PDF
Arcy Suzana Dewi, Isnani Isnani, Ahmadi Ahmadi
PDF
Dewi Suwaibah, Lala Anggraini, Himmatul Mursyidah
PDF
Jaka Wijaya Kusuma, Sarah Caesarani
PDF
Lusi Rachmiazasi Masduki, Eem Kurniasih
PDF
Muhammad Saifuddin Zuhri, FX. Didik Purwosetiyono
PDF
Ria Amalia, Lutfiyah Lutfiyah, Venty Afrillia Permatasari
PDF
Sri Rahmawati Fitriatien
PDF
Sutrisno Sutrisno, Sudargo Sudargo, Ringgani Anggar Titi
PDF
Yanuar Hery Murtianto, Ahmad Suhendar, Sutrisno Sutrisno
PDF